Alert archive / New Mexico / Winter Storm Warnings in 2016

Winter Storm Warning 7, NWS Albuquerque, NM

April 29, 2016

NWS Albuquerque, NM issued this winter storm warning at Apr 29, 2016, 5:57 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2016, 5:57 AM MDT (11:57 UTC)
Expired
Apr 29, 2016, 9:38 PM MDT
In force
16 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

241 
WWUS45 KABQ 291157
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 AM MDT FRI APR 29 2016

NMZ513>515-292200-
/O.UPG.KABQ.WW.Y.0016.000000T0000Z-160430T0600Z/
/O.NEW.KABQ.WS.W.0007.160429T1157Z-160430T0600Z/
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
557 AM MDT FRI APR 29 2016

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT
MDT TONIGHT. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS...ADDITIONAL 2 TO 4 INCHES BELOW 9000 FEET
  AND 4 TO 7 INCHES ABOVE 9000 FEET. LOCALLY UP TO 9 INCHES
  POSSIBLE ON THE HIGH PEAKS OF THE SANGRE DE CRISTO MOUNTAINS
  NEAR THE COLORADO BORDER.

* TIMING...SNOW WILL CONTINUE THROUGH MID OR LATE MORNING THEN
  BECOME MORE INTERMITTENT. SNOW LEVELS WILL RISE DURING THE DAY
  WITH ANY AFTERNOON ACCUMULATIONS BEING MAINLY ABOVE 9000 FEET.
  REMAINING SNOW SHOWERS SHOULD DIMINISH THIS EVENING.

* WINDS...WINDS WILL BECOME MAINLY WEST AROUND 10 TO 20 MPH WITH
  SOME HIGHER GUSTS BY LATE MORNING AND THEREAFTER.

* SNOW LEVELS...ACCUMULATION LEVELS MAINLY IN THE 7500 TO 8500
  FOOT RANGE AND ABOVE TIL LATE MORNING...EXCEPT LOCALLY AS LOW AS
  APPROXIMATELY 7000 FEET ACROSS THE EAST SLOPES. LEVELS SHOULD
  THEN RISE TO NEAR OR A LITTLE ABOVE 9000 FEET THIS AFTERNOON.
  LEVELS SHOULD FALL TO BETWEEN 8000 AND 9000 FEET THIS EVENING
  BEFORE SIGNIFICANT SNOWFALL ENDS.

* LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES AND
  ROADS WILL BE SNOW COVERED AND SLICK...ESPECIALLY ABOVE 8000
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NMZ510-512-527-292200-
/O.CON.KABQ.WW.Y.0016.000000T0000Z-160430T0600Z/
SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
RATON RIDGE/JOHNSON MESA-
557 AM MDT FRI APR 29 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* SNOW ACCUMULATIONS...ADDITIONAL 1 TO 2 INCHES BELOW 8500 FEET
  AND 2 TO 5 INCHES ABOVE 8500 FEET. LOCALLY UP TO 6 INCHES
  POSSIBLE ON THE HIGHEST PEAKS.

* TIMING...SNOW WILL CONTINUE THROUGH MID OR LATE MORNING THEN
  BECOME MORE INTERMITTENT. SNOW LEVELS WILL RISE DURING THE DAY
  WITH ANY AFTERNOON ACCUMULATIONS BEING MAINLY ABOVE 9000 FEET.
  REMAINING SNOW SHOWERS SHOULD LARGELY DIMINISH THIS EVENING.

* WINDS...WINDS WILL BE MAINLY WEST AROUND 10 TO 20 MPH WITH
  SOME HIGHER GUSTS.

* SNOW LEVELS...ACCUMULATION LEVELS MAINLY IN THE 7500 TO 8500
  FOOT RANGE AND ABOVE TIL LATE MORNING. LEVELS SHOULD THEN RISE
  TO NEAR OR A LITTLE ABOVE 9000 FEET THIS AFTERNOON. LEVELS MAY
  FALL TO BETWEEN 8000 AND 9000 FEET THIS EVENING BEFORE
  SIGNIFICANT SNOWFALL ENDS.

* LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 3 MILES AND ROADS 
  WILL BECOME SNOW COVERED AND SLICK...ESPECIALLY ABOVE 9000 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES.

&&

$$

43
2 follow-up statements
194 
WWUS45 KABQ 292203
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT FRI APR 29 2016

NMZ513>515-300600-
/O.CON.KABQ.WS.W.0007.000000T0000Z-160430T0600Z/
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
403 PM MDT FRI APR 29 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* SNOW ACCUMULATIONS...ADDITIONAL 1 TO 2 INCHES OF SNOW
  ACCUMULATION IS EXPECTED THIS EVENING WITH LOCALLY HIGHER
  AMOUNTS ON HIGHER WEST AND NORTHWEST FACING SLOPES.

* TIMING...ACCUMULATING SNOW WILL CONTINUE AT TIMES THROUGH MID OR
  LATE EVENING BEFORE DIMINISHING.

* WINDS...WEST 5 TO 10 MPH.

* SNOW LEVELS...NEAR 7500 FEET.

* LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES. ROADS
  WILL BE SNOW COVERED AND SLICK...ESPECIALLY ABOVE 8000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NMZ510-512-527-300600-
/O.CON.KABQ.WW.Y.0016.000000T0000Z-160430T0600Z/
SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
RATON RIDGE/JOHNSON MESA-
403 PM MDT FRI APR 29 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* SNOW ACCUMULATIONS...ADDITIONAL 1 TO 2 INCHES.

* TIMING...PERIODS OF ACCUMULATING SNOW WILL CONTINUE THROUGH MID
  OR LATE EVENING BEFORE DIMINISHING.

* WINDS...WEST 5 TO 10 MPH.

* SNOW LEVELS...AROUND 7500 FEET.

* LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 3 MILES AT TIMES.
  ROADS WILL BECOME SNOW COVERED AND SLICK...ESPECIALLY ABOVE 8000
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES.

&&

$$

44
781 
WWUS45 KABQ 300338
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
938 PM MDT FRI APR 29 2016

NMZ513>515-300445-
/O.CAN.KABQ.WS.W.0007.000000T0000Z-160430T0600Z/
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
938 PM MDT FRI APR 29 2016

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW HAS STEADILY DECREASED IN COVERAGE AND INTENSITY OVER THE
PAST FEW HOURS. WHILE A FEW PASSING SHOWERS WILL BE POSSIBLE
OVERNIGHT...NO SIGNIFICANT ADDITIONAL ACCUMULATIONS ARE EXPECTED.
THUS...THE WINTER STORM WARNING HAS BEEN CANCELLED.

$$

NMZ510-512-527-300445-
/O.CAN.KABQ.WW.Y.0016.000000T0000Z-160430T0600Z/
SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
RATON RIDGE/JOHNSON MESA-
938 PM MDT FRI APR 29 2016

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

SNOW HAS STEADILY DECREASED IN COVERAGE AND INTENSITY OVER THE
PAST FEW HOURS. WHILE A FEW PASSING SHOWERS WILL BE POSSIBLE
OVERNIGHT...NO SIGNIFICANT ADDITIONAL ACCUMULATIONS ARE EXPECTED.
THUS...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

$$

52

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Apr 29, 5:49 AM MDT, 8 minutes earlier.

Area forecast discussion, Apr 29, 5:49 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT FRI APR 29 2016

.AVIATION...
12Z TAF CYCLE
DYNAMIC UPPER LOW CENTERED INVOF FOUR CORNERS/NW NM WILL SLOWLY
TRANSLATE EASTWARD TODAY. SEVERAL ORGANIZED BANDS OF PRECIP
DEVELOPING AHEAD OF THE LOW WILL CONTINUE TO PRODUCE WIDESPREAD
MVFR/IFR CONDITIONS AND MT TOP OBSCURATIONS ACROSS MUCH OF NC/NE
NM THROUGH THE MORNING. FOCUS FOR SUSTAINED IFR CIGS THRU 18Z WILL
GENERALLY BE CONFINED TO AREAS NEAR/NORTH OF A DULCE-SANTA FE-
KLVS-TCC LINE. ISOLATED STRONG TO BRIEFLY SEVERE TSRA WILL PERSIST
IN A REGION NEAR THE EC NM/TX LINE. TRANSITION TO A MORE SHOWERY
REGIME AFT 18Z AS COLD AIR ALOFT ADVANCES EWD. THIS WILL RESULT IN
MORE ISOLATED MVFR/IFR IMPACTS WITH THE FOCUS MAINLY FROM THE EAST
SLOPES OF THE SANGRE DE CRISTOS TO NERN NM.  KJ

&&

.PREV DISCUSSION...523 AM MDT FRI APR 29 2016...
.UPDATE...
AFTER SEEING THE GREATER THAN EXPECTED BLOSSOMING OF PRECIP ACROSS
CENTRAL NM AND WITH THAT WORKING UP TOWARD THE SANGRE DE
CRISTOS...DECIDED TO INCREASE SNOW AMTS THERE ENOUGH TO QUALIFY
THE HIGHEST ELEVATION AND ALSO EAST SLOPES ZONES FOR WINTER STORM
WARNING CRITERIA. BRIEFLY CONSIDERED ENDING THE WARNING AND
ADVISORY MUCH SOONER THAN IS CURRENTLY THE CASE AS THERE WILL
LIKELY EVEN BE SOME MELTING OCCUR BELOW ROUGHLY 9500 OR EVEN 10000
FEET IN BETWEEN THE MORE SHOWERY ACTIVITY EXPECTED BY LATE MORN
OR EARLY AFTN...BUT WILL LET DAY SHIFT RECONSIDER THAT POTENTIAL.
WINTER WX PRODUCT AND OTHER NEEDED PRODUCT UPDATES TO BE ISSUED
ASAP.

43

&&

.PREV DISCUSSION...354 AM MDT FRI APR 29 2016...
.SYNOPSIS...
OTHER THAN A RELATIVELY BRIEF BREAK MID WEEK NEXT WEEK AS A
PRETTY STRONG RIDGE MOVES TOWARD THEN OVER NEW MEXICO...ACTIVE
PATTERN WILL CONTINUE. ONE STORM WILL BE MOVING ACROSS THE AREA
TODAY WITH BEST POTENTIAL FOR WIDESPREAD RAIN...A FEW STORMS
AND HIGHER TERRAIN SNOW ACCUMULATION ACROSS NORTH AND FAR EAST
NEW MEXICO...DIMINISHING TONIGHT. ANOTHER SYSTEM WILL APPROACH
SATURDAY...INCREASING RAIN AND AGAIN SOME HIGHER TERRAIN SNOW
SATURDAY AND STRETCHING INTO SUNDAY AND PERHAPS EVEN MONDAY AS
THE SYSTEM SLOWS DOWN. A THIRD STORM IS POSSIBLE AT THE END OF
NEXT WEEK AND WEEKEND. HIGH TEMPERATURES WILL BE BELOW NORMAL
THROUGH EARLY NEXT WEEK. PROBABLY THE GREATEST PRECIPITATION
COVERAGE AND AMOUNTS WILL BE REALIZED FROM THE WEEKEND THROUGH
MONDAY STORM.

&&

.DISCUSSION...
SO MUCH WEATHER FCST GRIDS ACTION NEEDED THAT DETAILS NEED TO
BE MINIMIZED FOR TIME DEADLINE CONSIDERATIONS. UPPER LOW
CURRENTLY NEARING THE FOUR CORNERS HAS A SHARP TROUGH AXIS
EXTENDING SSE FROM IT AND THAT IS MOVING ACROSS THE WESTERN
PART OF THE STATE. IT IS HELPING GENERATE MORE RAIN ACROSS
CENTRAL NM THAN EARLIER EXPECTED. OTHERWISE THE PRECIP COVERAGE
RUNNING FAIRLY CLOSE TO WHAT WAS EXPECTED. SYSTEM WILL MOVE ENE
TODAY...CONTINUING WIDESPREAD AND SIGNIFICANT AMTS OF PRECIP...
ESPEC FAVORING THE SANGRE DE CRISTOS ON EAST. ACROSS THE FAR
EAST...HUGGING UP RIGHT ALONG THE TX LINE A FEW STRONG STORMS
STILL POSS TIL MID OR LATE MORN. THE BACK DOOR COLD FRONT WHICH
MADE A LATE EVE RUN FARTHER WEST THAN EARLIER EXPECTED WILL
ERODE SOME BUT NE QUARTER OF NM MAY WELL STAY ON THE COOL SIDE
OF IT AND SO LOWERED TEMPS THERE SEVERAL DEGREES FOR TODAY.
WILL KEEP CURRENT WINTER WX ADVISORY GOING LARGELY AS IS.

SECOND STORM WILL QUICKLY FOLLOW ON THE HEELS OF TODAYS SYSTEM
WITH LIGHT PRECIP DEVELOPING SAT AFTN MAINLY ACROSS NW NM AND
NORTHERN MTNS...THEN INCREASING ACROSS MOST OF NORTH HALF OF NM
SAT NIGHT THEN BECOMING MORE WIDESPREAD SUN THROUGH MON.
ADDITIONAL SNOW ACCUMULATION APPEARS INCREASINGLY LIKELY OVER
THE NORTHERN MTNS WITH SNOW LVL AS LOW OR PERHAPS EVEN A LITTLE
LOWER THAN CURRENT SYSTEM. HIGHLIGHTS MIGHT EVEN NEED TO BE
CONSIDERED BY THE NEXT SHIFT OR THE NEXT ONE THEREAFTER. A
STRONG BACK DOOR COLD FRONT WILL RACE S AND W ACROSS THE
ERN PLAINS SAT AND ROAR THROUGH THE GAPS AND PASSES OF THE
CNTRL MTS INTO THE RIO GRANDE VALLEY SAT NIGHT. POTENTIAL FOR
AT LEAST A FEW WIND GUSTS NEAR 60 MPH. THE BEST QPF WITH THIS
SECOND STORM SHOULD BE OVER THE E AND N.

DRYING AND WARMING TREND FOR TUE THROUGH THU...WITH PERHAPS
ISOLATED CONVECTION EAST HALF MAINLY TUE AND WED...THEN ANOTHER
STORM COULD IMPACT NM NEXT FRIDAY INTO NEXT WEEKEND.

43

&&

.FIRE WEATHER...
ONLY CONCERN FOR CRITICAL FIRE WX CONDITIONS THIS AFTERNOON WILL BE
THE FAR SOUTHEAST PORTION OF THE EAST CENTRAL PLAINS /ZONE 108/ AND
EVEN HERE THE ALIGNMENT OF CRITICALLY LOW RH...STRONG/GUSTY WINDS
AND MODERATE/HIGH HAINES WILL BE BRIEF AND LOCALIZED PRECLUDING A
RED FLAG WARNING. FINE FUELS ALSO TENDING MORE UNRECEPTIVE.

OTHERWISE... AN ACTIVE SPRINGTIME PATTERN THROUGH EARLY NEXT WEEK
WILL CONTINUE TO DELIVER MUCH ANTICIPATED BOUTS OF COOLER
TEMPERATURES AND WETTING PRECIPITATION TO INCLUDE SNOW ACROSS THE
NORTHERN HIGH TERRAIN. AS SUCH...WIDESPREAD CRITICAL FIRE WX
CONDITIONS ARE NOT EXPECTED THROUGH THE EXTENDED FORECAST PERIOD.

OF PARTICULAR CONCERN WILL BE THE PERIOD FROM SATURDAY NIGHT THROUGH
SUNDAY/SUNDAY NIGHT.  A STRONG BACKDOOR COLD FRONT WILL PLUNGE
SOUTHWARD ON THE PLAINS WHILE THE NEXT PACIFIC LOW TRACKS INTO
CENTRAL ARIZONA.  THIS WILL SET UP A FAVORABLE PATTERN FOR VERY
WINDY/HIGH IMPACT IF NOT POTENTIALLY DAMAGING EAST WINDS FOR THE RIO
GRANDE VALLEY CORRIDOR...WITH STRONG GAP WINDS ALSO FOR PLACES LIKE
TAOS.

PARTS OF NORTH CENTRAL AND MOST OF NORTHEAST NEW MEXICO WILL
CONTINUE TO HAVE FAIR TO POOR VENTILATION TODAY. ELSEHWERE...
EXCELLENT VENT RATES CAN BE EXPECTED.  GOING INTO THE WEEKEND...
BETWEEN WEATHER SYSTEMS ON SATURDAY AND MIXING HEIGHTS/VENT RATES
WILL REMAIN VERY GOOD TO EXCELLENT FOR ALL BUT PARTS OF THE
NORTHEAST PLAINS.   VENTILATION WILL THEN TREND SHARPLY DOWNWARD IN
THE EAST BEGINNING SUNDAY...AND MOST AREAS EAST OF THE CONTINENTAL
DIVIDE MONDAY.   KJ

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR THE
FOLLOWING ZONES... NMZ510-512>515-527.

&&

In the hours before

Special weather statement, Apr 29, 1:46 AM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
146 AM MDT FRI APR 29 2016

NMZ535-536-290815-
CURRY COUNTY-ROOSEVELT COUNTY-
146 AM MDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CURRY AND
SOUTHEASTERN ROOSEVELT COUNTIES UNTIL 215 AM MDT...

AT 145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DORA...OR 16 MILES SOUTH OF PORTALES...MOVING
NORTHEAST AT 40 MPH.

PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORTALES...DORA...ARCH...OASIS STATE PARK...PEP AND ROGERS.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS GRULLA
NATIONAL WILDLIFE REFUGE AND OASIS STATE PARK.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3376 10333 3388 10354 3438 10330 3425 10304
      3405 10305
TIME...MOT...LOC 0745Z 210DEG 34KT 3394 10336

KJ
Special weather statement, Apr 29, 2:26 AM MDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 AM MDT FRI APR 29 2016

NMZ535-536-290900-
CURRY COUNTY-ROOSEVELT COUNTY-
226 AM MDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CURRY AND EAST
CENTRAL ROOSEVELT COUNTIES UNTIL 300 AM MDT...

AT 225 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CLOVIS...MOVING NORTHEAST AT
45 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLOVIS...TEXICO AND PLEASANT HILL.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3417 10305 3430 10331 3481 10306 3480 10304
      3476 10304
TIME...MOT...LOC 0825Z 203DEG 39KT 3434 10314

KJ
Special weather statement, Apr 29, 3:13 AM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 AM MDT FRI APR 29 2016

NMZ535-536-291000-
CURRY COUNTY-ROOSEVELT COUNTY-
313 AM MDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CURRY AND EAST
CENTRAL ROOSEVELT COUNTIES UNTIL 400 AM MDT...

AT 312 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF ARCH...OR 8 MILES SOUTHEAST OF
PORTALES...MOVING NORTHEAST AT 50 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLOVIS...PORTALES...FARWELL...TEXICO...ARCH...OASIS STATE PARK...ROGERS AND
PLEASANT HILL.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS GRULLA
NATIONAL WILDLIFE REFUGE AND OASIS STATE PARK.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3393 10321 3406 10345 3480 10309 3472 10304
      3408 10304
TIME...MOT...LOC 0912Z 211DEG 48KT 3409 10326

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 6:17 PM MDTSpecial Weather StatementABQColfax28 min
Apr 28, 6:50 PM MDTSpecial Weather StatementABQ25 min
Apr 28, 7:20 PM MDTSpecial Weather StatementABQUnion25 min
Apr 28, 8:28 PM MDTSpecial Weather StatementABQColfax32 min
Apr 28, 8:40 PM MDTSpecial Weather StatementABQColfax35 min
Apr 28, 8:51 PM MDTSpecial Weather StatementABQHarding24 min
Apr 28, 9:20 PM MDTSpecial Weather StatementABQHarding25 min
Apr 28, 9:37 PM MDTSevere Thunderstorm WarningABQHarding, Union23 min
Apr 28, 9:59 PM MDTSpecial Weather StatementABQUnion31 min
Apr 28, 10:53 PM MDTSpecial Weather StatementABQHarding37 min
Apr 29, 1:46 AM MDTSpecial Weather StatementABQRoosevelt29 min
Apr 29, 1:52 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt38 min
Apr 29, 2:26 AM MDTSpecial Weather StatementABQCurry34 min
Apr 29, 3:13 AM MDTSpecial Weather StatementABQCurry47 min
Apr 29, 3:42 PM MDTHigh Wind WatchABQ13 hr

Nearby

Winter Storm Warnings in New Mexico, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.